# SDR SWIA200718880

- Difficulty date: November 17, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 5,938 hours, 3,788 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDSHIELD CRACKED ON DESCENT, FLIGHT NR 6105.  REPLACED WINDSHIELD PER AMM 56-11-01, PN: NP-13932-003, SN OFF: 05157H1939.
